# SDR DALA1223289203

- Difficulty date: March 5, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD T-ANGLE SUPPORT BL 0 LOWER END.  FABRICATED NEW T-ANGLE AND INSTALLED PER MD90 53-10-03 PG 21 FIG 21 SHEET 2.
